Lunafox14
Badges: 3
Rep:
?
#1
Report Thread starter 1 week ago
#1
I have just recently decided to stop taking my oral contraceptive pill as the side effects were too much after 2 years. I had my withdrawal bleed last week and I’ve started bleeding again today is this normal?
0
reply
DrawTheLine
Badges: 22
Rep:
?
#2
Report 1 week ago
#2
(Original post by Lunafox14)
I have just recently decided to stop taking my oral contraceptive pill as the side effects were too much after 2 years. I had my withdrawal bleed last week and I’ve started bleeding again today is this normal?
Did you consult your GP before you stopped taking it? If not, please speak to your GP as they'll be able to tell you what to expect when coming off it.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

How are you finding researching unis for 2021 entry?

I have been able to get all the information I need from online research (60)
19.23%
I have tried virtual events and found them useful (65)
20.83%
I have tried virtual events and did not find them useful (58)
18.59%
I would be interested in trying socially distanced or scaled down in person events (67)
21.47%
I want to but don't know where to start with researching unis for 2021 entry (31)
9.94%
I haven't started researching yet (31)
9.94%

Watched Threads

View All